Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why would I keep losing circulation in my arms and how can I pinch the nerve under my armpit ?

Why would I keep losing circulation in my arms while laying down? I was told that there is a nerve under my armpit that may be pinched, and if so, what nerve and how do i unpinch it
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Dear Friend.

Please elaborate your problem. What do you mean by loosing circulation?

Are you talking about tingling in hands and feet? Or its Numbness?

When you lie in an inappropriate position sometimes your nerves get compress and you feel that the portion is numb and there is tingling, and it resumes to normal in few minutes.

If this is your problem then its normal, nothing to worry, try to maintain correct position.

But if you feel weakness in your limbs, you feel there is continuos tingling or numbness, or you are having difficulty holding hands or walking, then yes you need an evaluation.

Review with us with the answers

Stay Healthy

Dr Anshul, M.D.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor